# SDR SWAA2016040750691

- Difficulty date: March 1, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INSPAR UPPER SKIN TE CRACKED AT REAR SPAR RSS 290.  REPAIRED SKIN IAW EA.
